# SDR DALA2023102308706

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,800 hours, 36,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WERE FLICKERING AT THE L1 DOOR, COCKPIT OVERHEAD, AND OVERHEAD PANEL IN THE CABIN DURING FLIGHT. MAINTENANCE INSPECTED BATTERY PACK B5-123 AND B5-235 PER B717 WD 33-51-12. FOUND BATTERY PACK B5-235 WITH THE BATTERY CONNECTOR BROKEN. REPLACED THE BATTERY PACK B5-235 AS PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #7071548)
